| Catalog Number |
1758SI16 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that tip of the foley catheter was detached.Per additional information received via ibc on (b)(6) 2025, stated that, when opened the sterilization pack, the tip of the catheter was bent and neatly bent as it has a habit of folding.
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.